mirage

An improvement on a large sieve inequality in high dimensions.

DSpace/Manakin Repository

 

Search DR-NTU


Advanced Search Subject Search

Browse

My Account

An improvement on a large sieve inequality in high dimensions.

Show simple item record

dc.contributor.author Zhao, Liangyi.
dc.date.accessioned 2010-04-08T07:33:54Z
dc.date.available 2010-04-08T07:33:54Z
dc.date.copyright 2004
dc.date.issued 2010-04-08T07:33:54Z
dc.identifier.citation Zhao, L. (2004). An improvement of a large sieve inequality in high dimensions. Mathematika, 52, 93-100.
dc.identifier.issn 0025-5793
dc.identifier.uri http://hdl.handle.net/10220/6226
dc.description.abstract In this paper, we present an improvement of a large sieve type inequality in high dimensions and discuss its implications on a related problem.
dc.language.iso en
dc.relation.ispartofseries Mathematika
dc.subject DRNTU::Science::Mathematics::Number theory.
dc.title An improvement on a large sieve inequality in high dimensions.
dc.type Journal Article
dc.contributor.school School of Physical and Mathematical Sciences
dc.identifier.doi http://dx.doi.org/10.1112/S0025579300000371
dc.description.version Accepted version
dc.identifier.rims 93047

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Statistics